Author Topic: Mutiple Tapers/long haulers/high dosages  (Read 4241 times)

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #20 on: June 22, 2021, 06:15:42 pm »
Heart, I was stuck at 9 (often 9.5 some days  I hit the wall) starting last April and through the Winter.

I pulled up my benzo belly panties and started cutting this Spring, I am now at  8.5/8.75. (Just to clarify) I feel stuck here because of the paradoxes, but I havn't been at this dose long. Will have to hold and see if those paradoxes calm down. If not, will cut anyway in about 3 weeks.

Finding out that my situation of many paradoxes is not unique has been helpful. I'm sorry some of you also had this, but I don't feel so alone in this horror.

And I am not doing well. The ongoing paradoxes have shut down my activities (huge exercise enthusiast) I am just getting through the days. Every few days I get fed up and go do something, even if it's just Yoga.

Ok, it's time for someone else to take a turn.
« Last Edit: June 22, 2021, 06:21:41 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #21 on: June 22, 2021, 06:30:50 pm »
[...],

 My bad. Thank you for clarifying. Well, I am sorry you aren't doing well. I don't get any exercise because of the insomnia and being tired. We're here for you as you cut. Sounds like you're cutting no matter what in about 3 weeks. How big of a cut are you making? I am cutting July 2nd to 1.085 mg from 1.15 mg. It seems so slow but that's how it goes.

You're not alone with the paradox doses. My doses don't 'attack' anymore but I get nothing out of them. I feel the same with or without but if I don't take it, I will get launched into severe WD.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #22 on: June 22, 2021, 07:00:07 pm »
I have been cutting 1 dose of .16 milligrams (half of a .25) at a time. I know, slowwwwww. Absolutely the right thing to do (slow cut) when it's very difficult, or near the end. Not a race. A journey towards healing that will move at the rate your brain allows.

The next .16 cut may come in a week or 3 weeks, it depends on how my body reacts.

Apart from paradoxing, I see the most distress over lack of sleep and anxiety as very common when it gets rough, and at the end. Your not alone.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #23 on: June 22, 2021, 07:10:27 pm »
[...],
 
  1/2 of a .25 mg tab will be a lot more as we get down to .25 mg. Good for you for hanging in there and plunging ahead. I hope your body reacts well to your cuts and you begin to feel BETTER as you get lower. I hope that for me too. I want to believe my brain is healing as I cut and not just after I jump. I guess stabilizing between cuts is a form of healing.

  [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #24 on: June 22, 2021, 07:23:55 pm »
There is hope , even when your brain tells you there isn't.

More encouragement (not useless platitudes)
http://www.beatingbenzos.com/365528000
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #25 on: June 22, 2021, 07:48:01 pm »
Thanks for the link. Very inspirational. I feel better now :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #26 on: June 22, 2021, 11:59:59 pm »
I don't want any of us to blame ourselves for how we got here. We are the victims, not the perpetrators of our suffering. Hence, lets finish a sentence:

Instead of holding on to what I could  have done, I am taking action to........

My answer: get through a much needed new taper I started 2 months ago in spite of the difficulty. Because I am playing the long game.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #27 on: June 23, 2021, 12:22:12 am »


Instead of holding on to what I could  have done, I am taking action to........



Let it all go and surrender to this taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #28 on: June 23, 2021, 12:34:13 am »
Complete this taper, come hell or high water!  I'm taking my life back with each swipe of these pills!

I'm using a nail file.   :laugh:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Mutiple Tapers/long haulers/high dosages
« Reply #29 on: June 24, 2021, 02:34:35 pm »
It's cool to read all of your challenges, successes, and processes. I had multiple tapers off many meds before finally tackling 6mg klonopin. What a ride! 3 months off as of yesterday after 6 yr taper. Brutal, but free now. Bless you all and hang tough :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.